RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2002, Volume 8, Issue 3, Pages 655–665 (Mi fpm683)  

This article is cited in 1 scientific paper (total in 1 paper)

Instant of disorder of random sequence detection's algorithm

S. G. Vasiltchenko

M. V. Lomonosov Moscow State University

Abstract: In this article the problem of search of random sequence's repeated disorders is considered. Here disorder is the instant of an uneven change of the first derivative of mathematical expectation. In this article the distribution-free detection's method, which is founded on univariate statistic, is proposed. Consistent estimates of number and co-ordinates of change points are obtained. Exponential convergence of errors of first and second kind to zero is proved.

Full text: PDF file (390 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.234.3
Received: 01.07.1999

Citation: S. G. Vasiltchenko, “Instant of disorder of random sequence detection's algorithm”, Fundam. Prikl. Mat., 8:3 (2002), 655–665

Citation in format AMSBIB
\Bibitem{Vas02}
\by S.~G.~Vasiltchenko
\paper Instant of disorder of random sequence detection's algorithm
\jour Fundam. Prikl. Mat.
\yr 2002
\vol 8
\issue 3
\pages 655--665
\mathnet{http://mi.mathnet.ru/fpm683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1971868}
\zmath{https://zbmath.org/?q=an:1047.62034}


Linking options:
  • http://mi.mathnet.ru/eng/fpm683
  • http://mi.mathnet.ru/eng/fpm/v8/i3/p655

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chionov A.M., Amerkhanov A.A., Kudritsky V A., “Stochastic Model of Material Balance For Leak Detection in Oil Pipelines”, Nauka Tehnol. Truboprov. Transp. Neft. Neft., 9:6 (2019), 633–639  crossref  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:1172
    Full text:429
    References:61
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020